≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

facial and chest hair growth 1Less facial hair growth especially moustache 4Facial hair growth 1Less Facial Hair Growth 1low facial hair growth plz help 2facial hair growth problem. 1Facial hair growth 8Very less facial hair growth...plz help 15How to enhance facial hair growth 1

 

The ABC Homeopathy Forum

Facial hair growth Page 2 of 2

This is just a forum. Assume posts are not from medical professionals.
Doc,

Today night i will complete my course of BUFO RANA for three days, after that i will stop it. Pituitary i am taking continuosly. Any other advise u want to give. How long i have to continue pituitary?

Thanks
 
khalsa_jeo last decade
until you get it in 3X potency.

Dr Abhishek Mukherjee
om sai clinic
 
Dr Abhishek last decade
Doc,

one more thing, that day u told me that u don't recommend R19 drops. So, should i stop taking them? I bought a new bottle just few days back when u told me that. I will stop taking the drops once i finish that bottle. As the medicine is costly, i don't want to waste it. Should i stop taking the drops?

Thanks
 
khalsa_jeo last decade
I myself RECOMMEND R 19 in all cases such as your and you have miss read any of my statements of not using it.you finish this bottle & then stop it.

pl in future try to put all questions in a single post as i do have the luxury of time & you should value a professional doctors time, never mind happy to help always.

Dr Abhishek Mukherjee
om sai clinic
 
Dr Abhishek last decade
Doc,

I have been facing the problem of stomach acidity from the last 2 years. My stomach gets upset and it starts paining due to acidity mostly at night and the pain which comes is quite severe. Is it linked to some medicine intake such as pituitary, R19 etc.

Thanks
 
khalsa_jeo last decade
Dear khalsa jeo,its not due to any homeopathic medicines,pl take Nixocid (SBL) 4 PILLS 3 times a day,& BC 25 5 tabs 3 times a day for 15 days.

Thanks

Dr Abhishek Mukherjee
om sai clinic
 
Dr Abhishek last decade
Doc,

Plz don't mind. At present i want to concentrate on one problem only that is of hair growth. Later on we will come on this problem of stomach ache. I wrote it just to confirm if its a side effect of some medicine.

Thanks
 
khalsa_jeo last decade
Doc,

Again I have been feeling the urge to masturbate. What should i do? Should i take BUFO RANA for three days as i did earlier?

I want to add that after taking the dosage of BUFO for three days, this time i have been able to survive without masturbation for more that two weeks. Till then i have not masturbated even since once. i can surely say one thing that this is the longest period of my life for which i have not masturbated since i started it in my 6th class. All thanks to u doc. I have felt that after taking the medicine i had erections but they were not felt much in my testis which helped me control my masturbation. My testis has been numb and even their size has increased. Earlier i used to masturbate a lot so the nerves around my balls use to become soft but now they are enlarged as they are all filled up with semen. All this has made me much confident. All thanks to u doc.

Plz tell me wat should i do now?

Thanks
 
khalsa_jeo last decade
Doc,

Waiting for ur reply.

Thanks
 
khalsa_jeo last decade
Doc

Where are u?

Thanks
 
khalsa_jeo last decade
hi,sir i have less beard & moustache on my face .plz suggest me some oil or medicine.
 
simranjeet last decade
I am 20 yrs old boy, 6 feet tall. I have very less hair growth on my face. beard is very scanty. Plz suggest some medicine or oil. Moreover, hair on my head are quite heavy & normal
 
simranjeet last decade
Dear sir Dr abhishek Mukherji.

i have also this types of facial hair problem my facial hair is thin and golden type, and in low quantity, pls let me knwo that how long can we use pituitary 3x.

Regards
 
farsi_007 9 years ago
respected sir,
pituitary posterium 3x & pituitary 3x is same ? if not please tell the substitute of pituitary 3x .
 
animesh9985 9 years ago
These are not the same. Google the anterior and posterior pituitary and see
the function of each.

Are you self prescribing or trying to use one of these? This is not a good idea
unless you are under supervision of a homeopath.
 
simone717 9 years ago
I am a male 28 years old and i have very less growth of beard nd mustaches. They are very-very scanty. So, plz help me to cure my disease.
 
animesh9985 9 years ago
Hi Animesh,

You can put your case on the forum. Go to the front page of forum and above
the first post see the button that says Post New Topic. click that and
a box will show up and put a headline in it and post your problem.

Someone on here will help you out and supervise you.

Regards,

Simone717
 
simone717 9 years ago
plz do not mix up other people forum open a new thread
it does not cost anything
thanx to all
[message edited by harry490 on Wed, 07 Aug 2013 08:42:10 BST]
 
harry490 9 years ago
Paah ji koi gall bani?

I have sparse beard too! Please advise if this treatment helped.

Thanks
 
Grow Beard 7 years ago
Grow Beard,

I see Fitness is guiding you now- please
stay on the thread with him- there is
no 'standard' treatment for this. Each
person will require different remedies
and has to be supervised.
 
simone717 7 years ago
Hey Simone 717

Would you please look into my problem? Fitness seems to have given up.

Here is the thread again - http://abchomeopathy.com/forum2.php/443570/

Thanks
[message edited by Grow Beard on Wed, 27 Aug 2014 09:00:23 BST]
 
Grow Beard 7 years ago
Doc,

Same issue here,right now my age is 26 and had not even paid attention towards my facial growth since my dad had got his facial hairs at age of 25.So thought initially might be a Hereditary.But now i started thinking.

Could you please do suggest me Medication and will they be effective.I am addicted to Homepathic Medicines from past three years even for symtoms like fever,cough,Body pain ehtc....etc...

I just came through this forum and thought of taking your feedback and if you can share your contact Email id or number shall try to contact you directly for consultation.

Please do advice.
 
hunter1469 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.